# SDR SCNA99526

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBEAM AT BS 328 LBL 195 WAS FOUND CORRODED AROUND THE FASTENER HOLE.  REMOVED DAMAGED AREA AND FABRICATED REPAIRED PARTS PER 53108 FIG 9 AND INSTALLED TREATED AND PRIMED IAW 51102.
